← Search

Review of Economic Studies Vol. 29 No. 4 1962

Dynamic Cournot-Type Oligopoly Models--A Correction

M. McManus

Birmingham

Abstract

Journal Article Dynamic Cournot-type Oligopoly Models—A Correction Get access M. McManus M. McManus Birmingham Search for other works by this author on: Oxford Academic Google Scholar The Review of Economic Studies, Volume 29, Issue 4, October 1962, Pages 337–339, https://doi.org/10.2307/2296312 Published: 01 October 1962

DOI
10.2307/2296312
Volume
29
Issue
4
Pages
337
Sources
openalex crossref

Cite